Mathematics

[1641] Maximal degeneracy points of GKZ systems

Shinobu Hosono Bong Lian Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43541

Journal of the American Mathematical Society, 10, (2), 427-443, 1997
[ Download ] [ 2019-12-24 20:39:24 uploaded by yaust ] [ 848 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1642] Braiding statistics and link invariants of bosonic/fermionic topological quantum matter in 2+ 1 and 3+ 1 dimensions

Pavel Putrov Juven Wang Shing-Tung Yau

Theoretical Physics mathscidoc:1912.43540

Annals of Physics, 384, 254-287, 2017.9
[ Download ] [ 2019-12-24 20:39:21 uploaded by yaust ] [ 774 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1643] A Harnack inequality for homogeneous graphs and subgraphs

Fan RK Chung Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43539

Comm. Anal. Geom, 2, (4), 627-640, 1994
[ Download ] [ 2019-12-24 20:39:17 uploaded by yaust ] [ 891 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1644] Positive scalar curvature and minimal hypersurface singularities

Richard Schoen Shing-Tung Yau

Differential Geometry mathscidoc:1912.43538

arXiv preprint arXiv:1704.05490, 2017.4
[ Download ] [ 2019-12-24 20:39:14 uploaded by yaust ] [ 824 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1645] Special polynomial rings, quasi modular forms and duality of topological strings

Murad Alim Emanuel Scheidegger Shing-Tung Yau Jie Zhou

Mathematical Physics mathscidoc:1912.43537

Advances in Theoretical and Mathematical Physics, 18, (2), 401-467, 2014
[ Download ] [ 2019-12-24 20:39:10 uploaded by yaust ] [ 900 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved